# SDR 07FDEA01022

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278415
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, ELEVATOR LWR SURFACE SKIN HAS CRACKS COMING OUT OF FWD AND AFT EDGES OF FASTENER HOLES, 38.5" OB OF INBD EDGE AND 13.5" FWD OF AFT EDGE.  REPAIRED BONDED SKIN REF SRM 51-40-20 PG 59, 60, COOK TICKET ATTACHED TO N00129.  PRIMED/PAINTED EXTERIOR, PROTECTIVE FINISH, REF MM 51-20-151-7.
